|side effects of interferion
Nov 12, 2009
is a red raised rash a side effect of interferion
Response from Dr. McGovern
Yes interferon can cause a rash but so can ribavirin. I would call your doctor to discuss so he/she can see you in clinic. Sometimes this rash can become significant so please be in touch with your provider. Most times however, this is mild or moderate.
Please interpret my Hepa B profile.
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
- How Does Hydrogen Peroxide Cure Vaginal Infections?
- How Fast Can You Detect A Std?
- Will Rinsing Your Mouth With Peroxide Help Thrush?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.